# SDR WRLA2005144

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N274
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN HAD A VIOLENT SHUDDER LIKE ACFT HIT SOMETHING & LOUD NOISE, THEN COULD NOT GET RT MLG DOWN ON PRIMARY OR SECONDARY SYS.  LOST NR 1 TRANSPONDER, INTERMITTENT LOSS OF OTHER SYS:  AUTO FLT, CAC, ETC.  MLG HELD AT LANDING BUT STILL HAVE RED MLG LIGHTS AND ANTISKID FAIL. REMOVED & REPLACED RT MLG RETRACT CYLINDER AND RH MLG DOWN-LOCK CYLINDER PER MM PROCEDURES. ALSO REMOVED & REPLACED BOTH PRIMARY AND SECONDARY SENSORS AND ACCOMPLISHED GEAR SWING IAW MM PROCEDURES. ACCOMPLISHED ERA 05-32-075 NDT INSPECTION ON THE AFFECTED AREA BEFORE DEPARTURE, NO DEFECTS FOUND.
